IV steroids...day 3

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sandy C.
Regular Member


Date Joined Feb 2006
Total Posts : 129
   Posted 11/13/2006 9:12 PM (GMT -6)   
I feel like poop.
 
My vision is blurry.
 
I haven't done a dookie in over 3 days.
 
I am shaking like a leaf.
 
I can't think straight.
 
I can barely walk.
 
My head hurts.
 
AND I have a horrible bitter taste in my mouth...
 
Sandy C.
Diagnosed with Multiple Sclerosis September 2003 currently taking Aricept 10mg PO QD, Welbutrin XL 300mg PO QD, and Provigil 200mg PO BID.


rhondab
Veteran Member


Date Joined Mar 2006
Total Posts : 2146
   Posted 11/13/2006 10:03 PM (GMT -6)   
Hey Sandy

I really hope u'll call u'r doc in the morn. It can't hurt and would at least let them document this for u. I hate to see u suffering like this. Take care of u'rself and feel better!

rhonda

uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 11/15/2006 9:30 AM (GMT -6)   
...and some of you wonder why many of us have chosen to not do steroids...

I do urge you to call your doctor and report this. He may decide to stop the treatment.
...I am not a doctor, nor health professional, and don't pretend to be one, here.....

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 19, 2017 8:25 PM (GMT -6)
There are a total of 2,857,608 posts in 313,533 threads.
View Active Threads


Who's Online
This forum has 155139 registered members. Please welcome our newest member, JM1029.
404 Guest(s), 8 Registered Member(s) are currently online.  Details
Mike2420, astroman, summer16, Scaredy Cat, WalkingbyFaith, Fairwind, Nervousnelly, (Seashell)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer